# SDR AALA2009011300160

- Difficulty date: January 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 26,964 hours, 12,960 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ELP INFLIGHT ORD TO SJD.  CREW REPORTED CREW OXYGEN BOTTLE LOW.  LANDED ELP WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
